# SDR AALA202111227173

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 58,479 hours, 23,199 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 7450002515
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Component: Thrust Reverser, Rohr
- Component part number: 7450002515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ENGINE INBOARD THRUST REVERSER LOWER SLEEVE TRACK FITTING IS CRACKED. REPLACED THRUST REVERSER ASSEMBLY PER TASK CARD 26L45078001.
